Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 201-203

A note on commutativity of automorphisms

Department of Mathematical Science, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 26 March 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. Samman, M. Anwar Chaudhry, and A. B. Thaheem, “A note on commutativity of automorphisms,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 201-203, 1998.